# SDR 03FDEA01623

- Difficulty date: September 24, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME BS 1030 AT STR 26L.  *S/D*  DAMAGE ON FRAME AT BS 1030 AT STR 26L FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE AND INSTALLED REPAIR ANGLE ON FRAME AT BS 1030, STR 26L IAW SRM 51-40-3.
